# SDR SIMA201124203

- Difficulty date: August 30, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 22,953 hours, 20,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66366
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGECNY LIGHT STRIP WIRE CONNECTOR BROKEN AT FLOOR PANEL 231 G & F.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CONNECTOR AND TESTED OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
